Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A characterization of commutative group algebras and measure algebras


Author: Marc A. Rieffel
Journal: Trans. Amer. Math. Soc. 116 (1965), 32-65
MSC: Primary 42.56
MathSciNet review: 0198141
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56

Retrieve articles in all journals with MSC: 42.56


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0198141-3
Article copyright: © Copyright 1965 American Mathematical Society